# SDR 5APR577Y59

- Difficulty date: April 18, 2011
- Submitted: April 18, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 1,964 hours, 1,870 cycles
- Engine: Pwa PT6A67D
- Engine time: 1,964 hours, 1,870 cycles
- Propeller: Mtprop MTV271
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 9733033112
- Condition: Faulty
- Location: Te Flaps
- Part time: 1,964 hours, 1,870 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAP CAWS AFTER SELECTING FROM 0 TO 15 DEGREES. 1 RESET ON GROUND PERFORMED ON PREVIOUS LEG.  RESOLUTION TO CORRECT THIS SITUATION IS AS FOLLOWS.  THE LT FLAP ROTATION TRANSMITTER PN 973.30.33.112 WAS AT FAULT AND WAS REPLACED, IAW AMM 12-A-27-50-03-00A-920A-A.  ALL ASSOCIATED TESTS WERE COMPLETED AND NO FURTHER FAULTS OR DEFECTS FOUND WITH THE SYS.
